Simon Kristensen

Some metric properties of Lüroth expansions over the field of Laurent series

Research output: Research - peer-reviewJournal article

Standard

Some metric properties of Lüroth expansions over the field of Laurent series. / Kristensen, S.

In: Australian Mathematical Society. Bulletin, Vol. 64, No. 2, 2001, p. 345-351.

Research output: Research - peer-reviewJournal article

Harvard

Kristensen, S 2001, 'Some metric properties of Lüroth expansions over the field of Laurent series' Australian Mathematical Society. Bulletin, vol 64, no. 2, pp. 345-351.

APA

Kristensen, S. (2001). Some metric properties of Lüroth expansions over the field of Laurent series. Australian Mathematical Society. Bulletin, 64(2), 345-351.

CBE

Kristensen S. 2001. Some metric properties of Lüroth expansions over the field of Laurent series. Australian Mathematical Society. Bulletin. 64(2):345-351.

MLA

Kristensen, S."Some metric properties of Lüroth expansions over the field of Laurent series". Australian Mathematical Society. Bulletin. 2001, 64(2). 345-351.

Vancouver

Kristensen S. Some metric properties of Lüroth expansions over the field of Laurent series. Australian Mathematical Society. Bulletin. 2001;64(2):345-351.

Author

Kristensen, S./ Some metric properties of Lüroth expansions over the field of Laurent series. In: Australian Mathematical Society. Bulletin. 2001 ; Vol. 64, No. 2. pp. 345-351

Bibtex

@article{0c102c0039e611dcbee902004c4f4f50,
title = "Some metric properties of Lüroth expansions over the field of Laurent series",
author = "S. Kristensen",
year = "2001",
volume = "64",
pages = "345--351",
journal = "Australian Mathematical Society. Bulletin",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "2",

}

RIS

TY - JOUR

T1 - Some metric properties of Lüroth expansions over the field of Laurent series

AU - Kristensen,S.

PY - 2001

Y1 - 2001

M3 - Journal article

VL - 64

SP - 345

EP - 351

JO - Australian Mathematical Society. Bulletin

T2 - Australian Mathematical Society. Bulletin

JF - Australian Mathematical Society. Bulletin

SN - 0004-9727

IS - 2

ER -